MathSciNet Relay Station
MathSciNet bibliographic data
MR1633024 81T30 (14J32 14J81 32G81 32J81 81T45 83E30)
Gopakumar, Rajesh; Vafa, Cumrun Topological gravity as large $N$ topological gauge theory. Adv. Theor. Math. Phys. 2 (1998), no. 2, 413–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement